Tao-Ming Wang
Tao-Ming Wang
Professor of Mathematics, Tunghai University
Email verificata su go.thu.edu.tw - Home page
Titolo
Citata da
Citata da
Anno
On anti-magic labeling for graph products
TM Wang, CC Hsiao
Discrete Mathematics 308 (16), 3624-3633, 2008
452008
Toroidal grids are anti-magic
TM Wang
International Computing and Combinatorics Conference, 671-679, 2005
452005
Note on E-super vertex magic graphs
TM Wang, GH Zhang
Discrete Applied Mathematics 178, 160-162, 2014
182014
On uniquely intersectable graphs
NVR Mahadev, TM Wang
Discrete Mathematics 207 (1-3), 149-159, 1999
171999
Constant sum flows in regular graphs
TM Wang, SW Hu
Frontiers in algorithmics and algorithmic aspects in information and…, 2011
132011
Zero-sum flow numbers of regular graphs
TM Wang, SW Hu
Frontiers in algorithmics and algorithmic aspects in information and…, 2012
122012
Infinitely many equivalent versions of the graceful tree conjecture
TM Wang, CC Yang, LH Hsu, E Cheng
Applicable Analysis and Discrete Mathematics, 1-12, 2015
92015
Zero-sum flow numbers of hexagonal grids
TM Wang, GH Zhang
Frontiers in algorithmics and algorithmic aspects in information and…, 2013
72013
On characterizing weakly maximal clique irreducible graphs
TM Wang
Congressus Numerantium, 177-188, 2003
72003
Zero-sum flow numbers of triangular grids
TM Wang, SW Hu, GH Zhang
International Workshop on Frontiers in Algorithmics, 264-275, 2014
62014
A note on edge-graceful spectra of the square of paths
TM Wang, CC Hsiao, SM Lee
Discrete mathematics 308 (23), 5878-5885, 2008
62008
A characterization of hereditary UIM graphs
NVR Mahadev, TM Wang
Congressus Numerantium, 183-192, 1997
51997
On edge-balance index sets of regular graphs
TM Wang, CM Lin, SM Lee
preprint, 1841
51841
On complexities of minus domination
L Faria, WK Hon, T Kloks, HH Liu, TM Wang, YL Wang
Discrete Optimization 22, 6-19, 2016
42016
On-Vertex-Antimagic Edge Labeling of Regular Graphs
M Bača, A Semaničov-Feňovčkov, TM Wang, GH Zhang
Journal of Applied Mathematics 2015, 2015
42015
New constructions of antimagic graph labeling
TM Wang, CC Hsiao
Journal of Graph Theory 47 (4), 2007
42007
On line graphs which are weakly maximal clique irreducible
TM Wang
Ars Combinatoria 76, 233-238, 2005
42005
On Local Antimagic Vertex Coloring for Corona Products of Graphs
S Arumugam, YC Lee, K Premalatha, TM Wang
arXiv preprint arXiv:1808.04956, 2018
32018
On Zero Magic Sums of Integer Magic Graphs.
CM Lin, TM Wang
Ars Comb. 118, 119-134, 2015
32015
Unique intersectability of diamond-free graphs
JL Guo, TM Wang, YL Wang
Discrete applied mathematics 159 (8), 774-778, 2011
32011
Il sistema al momento non pu eseguire l'operazione. Riprova pi tardi.
Articoli 1–20